# SDR 08FDEA00444

- Difficulty date: February 14, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Panel
- Part number: ARB0872545
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TANK PLATE PANEL NR 634 AT IS CORRODED.  MACHINED NEW FUEL PANEL (545) IAW DAC DWG ARB 0872 REV AV AND ALODINED AND PRIMED, 545 FUEL PANEL IAW DPS 4.50 -127 AND MIL-C-5541 AFTER FINDING ORIGINAL PANEL WAS UNDER LIMITS AFTER CORROSION REMOVAL.
